Advanced

Hyperammonemic encephalopathy induced by a combination of valproate and pivmecillinam.

Lokrantz, C-M; Eriksson, Bengt LU ; Rosén, Ingmar LU and Asztély, Fredrik LU (2004) In Acta Neurologica Scandinavica 109(4). p.297-301
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Acta Neurologica Scandinavica
volume
109
issue
4
pages
297 - 301
publisher
Wiley-Blackwell
external identifiers
  • wos:000220154400011
  • pmid:15016014
  • scopus:1642524978
ISSN
1600-0404
DOI
10.1046/j.1600-0404.2003.00227.x
language
English
LU publication?
yes
id
f88572d8-f0dd-45c6-b08d-a89ad7332faa (old id 121334)
alternative location
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=15016014&dopt=Abstract
date added to LUP
2007-07-05 11:56:42
date last changed
2017-01-01 07:28:10
@article{f88572d8-f0dd-45c6-b08d-a89ad7332faa,
  author       = {Lokrantz, C-M and Eriksson, Bengt and Rosén, Ingmar and Asztély, Fredrik},
  issn         = {1600-0404},
  language     = {eng},
  number       = {4},
  pages        = {297--301},
  publisher    = {Wiley-Blackwell},
  series       = {Acta Neurologica Scandinavica},
  title        = {Hyperammonemic encephalopathy induced by a combination of valproate and pivmecillinam.},
  url          = {http://dx.doi.org/10.1046/j.1600-0404.2003.00227.x},
  volume       = {109},
  year         = {2004},
}